# SDR AALA20000334

- Difficulty date: February 18, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 49522871
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SAT - FLT 1463 - ON APPROACH, SLAT DISAGREE LIGHT ILLUMINATED.  DECLARED EMEGENCY AND LANDED SAT WITHOUT INCIDENT.  INSPECTED AND CYCLED FLAPS SEVERAL TIMES.  REPLACED FLAT/SLAT HANDLE POSITION SWITCH ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
